On the optimality of optimal income taxation

Bierbrauer, Felix J.

DOI: https://doi.org/10.1016/j.jet.2011.05.008
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/46468033_...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 146
Issue number: 5
Page range: 2105-2116
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Bierbrauer, Felix J. (2011) On the optimality of optimal income taxation. Journal of Economic Theory : JET Amsterdam [u.a.] 146 5 2105-2116 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item